MAUDE Adverse Event Report: Invivo, a division of Philips Medical Systems Expression MR400 MRI Patient Monitoring System (Model MR400); Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Invivo, a division of Philips Medical Systems Expression MR400 MRI Patient Monitoring System (Model MR400); Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number Expression MR400 MRI Patient Monitor Sys
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the expression patient monitor (mr400) indicating that the invasive blood pressure(ibp) is inaccurate.The device was not use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer and replicated the reported issue during the p1 accuracy test.The p1 port failed accuracy testing by reporting 221 when the expected value was 250, while the p2 port passed using the same setup.No error codes were present, and inspection of the pins inside the p1 port found no apparent damage or bending.The possible cause was a defective ibp connector, ibp-2g connector adapter, or ibp board assembly; the exact cause was not confirmed.Philips recommended part numbers to resolve the issue.The system does not meet specifications for the performed service, and the device was not returned to use.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
Expression MR400 MRI Patient Monitoring System (Model MR400)
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Invivo, a division of Philips Medical Systems
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
Invivo, a division of Philips Medical Systems
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
+1(407)275-3220
MDR Report Key50899390
Report Number1051786-2026-100068
Device Sequence Number14910174
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberExpression MR400 MRI Patient Monitor Sys
Device Catalogue Number866185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown